# SDR FDEA201603100893

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 25,806 hours, 13,977 cycles
- System (JASC): 2422 · AC Inverter
- Part: Gcu
- Part number: 764067A
- Part serial: 0381
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO NR 2 GEN FAULT, STARTED APU & THEN APU GEN  FAULTED.  INFO ONLY, MASSIVE AMOUNT OF RAIN & LIGHTNING STRIKE TWO LEGS PRIOR.  APU HAD FAULTED FIRE TRIP ON GND POWER CONTROL UNIT.  R & R THE APU GEN CONTROL UNIT IAW A & B AMM CHPT 24-22-12-04.  RAN APU GEN UNDER LOADS FOR 30 MINS NO FAULTS.  ACFT OK FOR SERVICE.
